# SDR UIEA2022061400605

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 106,249 hours, 22,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK NOTED ON THE RH WING LOWER SKIN SURFACE STR L 9.5 MOST INBOARD FASTENER (#1) AT THE 12 O CLOCK POSITION LOOKNG UP/FWD. APPROX 0.25" LONG. SEE ATTACHMENTS.( REPAIRED CRACK ON THE RH WING LOWER SKIN SURFACE STR L 9.5 MOST INBOARD FASTENER  IAW B7B7 ATLAS EO:6757A088PT4 OPTION 1  )
